# SDR AALA202404263916

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 40,715 hours, 17,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED SLEEVE MISSING FROM GIRT BAR ON ONE OF THE AFT CABIN DOORS. INSTALLED RED HEAT SHRINK AS REQUIRED
